# SDR HALA2020072200153

- Difficulty date: July 21, 2020
- Submitted: July 22, 2020
- Operation: Air carrier
- Aircraft: N388HA
- Make and model: Airbus A330-243
- Aircraft serial: 1310
- Aircraft time: 35,988 hours, 5,535 cycles
- Engine: Rroyce RB211TRENT77
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 43361190002
- Part serial: 01499
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Part time: 17,322 hours, 2,454 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - ENG 1 BLEED VALVE NOT CLOSED.    REMOVED ENG NR 1 PRV PER AMM 3611-52-000-804-A.REPLACED ENG #1 PRV 
PER AMM 36-11-52-400-804-A UP TO 4B.E#2052488 LEAK CHECK PENDING. OPERATION AND LEAK CHECK GOOD PER AMM 36-11-52 OK FOR SERVICE.
